RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1976, Volume 31, Issue 1(187), Pages 203–216 (Mi umn3645)  

This article is cited in 1 scientific paper (total in 1 paper)

Spectral theory of self-adjoint operators, and infinite-dimensional analysis

V. I. Gorbachuk, Yu. S. Samoilenko, G. F. Us


Abstract: In this paper we give a survey of results on some problems of the spectral theory of self-adjoint operators, closely connected with infinite-dimensional analysis. The following questions are considered: expansions in eigenfunctions of families of commuting self-adjoint operators, with applications to the derivation of representations of positive definite kernels in the form of continual integrals; and spectral analysis of self-adjoint operators acting on spaces of functions of an infinite-dimensional argument.

Full text: PDF file (1674 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1976, 31:1, 217–231

Bibliographic databases:

UDC: 513.88+517.9+519.4
MSC: 47B25, 47A70, 47B47, 35P05, 47Nxx
Received: 08.07.1975

Citation: V. I. Gorbachuk, Yu. S. Samoilenko, G. F. Us, “Spectral theory of self-adjoint operators, and infinite-dimensional analysis”, Uspekhi Mat. Nauk, 31:1(187) (1976), 203–216; Russian Math. Surveys, 31:1 (1976), 217–231

Citation in format AMSBIB
\Bibitem{GorSamUs76}
\by V.~I.~Gorbachuk, Yu.~S.~Samoilenko, G.~F.~Us
\paper Spectral theory of~self-adjoint operators, and infinite-dimensional
analysis
\jour Uspekhi Mat. Nauk
\yr 1976
\vol 31
\issue 1(187)
\pages 203--216
\mathnet{http://mi.mathnet.ru/umn3645}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=435841}
\zmath{https://zbmath.org/?q=an:0322.47013|0341.47015}
\transl
\jour Russian Math. Surveys
\yr 1976
\vol 31
\issue 1
\pages 217--231
\crossref{https://doi.org/10.1070/RM1976v031n01ABEH001454}


Linking options:
  • http://mi.mathnet.ru/eng/umn3645
  • http://mi.mathnet.ru/eng/umn/v31/i1/p203

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Micha Feigin, Nir Sochen, Baba C. Vemuri, “Anisotropic $\alpha$-Kernels and Associated Flows”, SIAM J Imaging Sci, 3:4 (2010), 904  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:323
    Full text:141
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019